# SDR COMA9760074

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 2760 · Drag Control System
- Part: Pitch Contl Unit
- Part number: 270003
- Condition: Failed
- Location: Rt Spoiler
- Part time: 7,422 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT SPOILER FAULT MESSAGE AND WHITE INDICATION ON FLIGHT CONTROL PAGE.  REMOVED RIGHT INBOARD SPOILERON PITCH CONTROL UNIT.
